# SDR SWAA2015083143328

- Difficulty date: July 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 5919110
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE, OTBD SIDE OF NR 3 SLAT TRACK ON LE DOUBLER CRACKED.  R & R DOUBLER IAW DWG.
